# SDR ASAA2018071625442

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,122 hours, 6,898 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEATHER RADAR IS NOT WORKING PROPERLY IN THE AUTO MODE. GROUNDED - YES. PERFORMED WXR SYSTEM TEST SEVERAL TIMES REF AMM 34-43-00-730-802-001. AUTO MODE TEST PASS ALL TIMES. NO HISTORY IN THE PAST 30 DAYS OF WXR NOT WORKING IN THE AUTO MODE. THIS CLEARS MEL 34-15H.
